A New Version of Fan‘s Theorem and its Applications



In this article, using a generalized version of Ky Fan‘s Theorem, we deduce new proofs for some fixed point theorems and new existence theorems for equilibrium problems.


Fan‘s Theorem , fixed point theorem , equilibrium problem , Variational inequalities
  • M. Fakhar Department of Mathematics, University of Isfahan, and Institute for Studies in Theoretical Physics and Mathematics (IPM), Isfahan, 81745-163, Tehran, Iran.
  • J. Zafarani Sheikhbahaee University and University of Isfahan, Isfahan, 81745-163, Iran.
  • Pages: 137–147
  • Date Published: 2008-12-01
  • Vol. 10 No. 4 (2008): CUBO, A Mathematical Journal


Download data is not yet available.



How to Cite

M. Fakhar and J. Zafarani, “A New Version of Fan‘s Theorem and its Applications”, CUBO, vol. 10, no. 4, pp. 137–147, Dec. 2008.